Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 7, NWS Corpus Christi, TX

March 20, 2012Calhoun County, Goliad County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Mar 20, 2012, 10:09 AM CDT for Calhoun County, Goliad County, Victoria County, Texas. It took effect at Mar 22, 2012, 6:31 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 10:09 AM CDT (15:09 UTC)
In effect from
Mar 22, 2012, 6:31 AM CDT
Expired
Mar 20, 2012, 7:56 PM CDT
In force
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Calhoun County, TX, Goliad County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 106 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Goliad (GLIT2).

Action stage
15 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08188500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WGUS44 KCRP 201509
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
   WARNING FOR THE FOLLOWING RIVER IN TEXAS...

   SAN ANTONIO RIVER AT GOLIAD AFFECTING CALHOUN...GOLIAD AND VICTORIA
   COUNTIES

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-175-469-210909-
/O.NEW.KCRP.FL.W.0007.120322T1131Z-120323T0441Z/
/GLIT2.1.ER.120322T1131Z.120322T1200Z.120322T1241Z.NO/
1009 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR THE SAN ANTONIO RIVER AT GOLIAD.
* FROM EARLY THURSDAY MORNING TO LATE THURSDAY
  MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM TUESDAY THE STAGE WAS 4.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CREST
  NEAR 25.4 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
  THURSDAY MORNING.
* AT 25.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH WATER IN THE 
LOWEST AREAS OF GOLIAD STATE PARK.  LIVESTOCK BELOW GOLIAD TO THE 
GUADALUPE RIVER CONFLUENCE ARE CUT OFF AND POTENTIALLY DROWN.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

SAN ANTONIO RIVER
  GOLIAD               25   4.5 TUE  9 AM   9.0 25.4 13.4 16.6 11.0

$$
1 follow-up statement
550 
WGUS84 KCRP 210056
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
756 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS... 
  SAN ANTONIO RIVER AT GOLIAD AFFECTING CALHOUN...GOLIAD AND 
  VICTORIA COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-211856-
/O.EXT.KCRP.FL.W.0005.120322T1420Z-120326T0340Z/
/VICT2.1.ER.120322T1420Z.120323T1800Z.120325T1140Z.NO/
756 PM CDT TUE MAR 20 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE GUADALUPE RIVER AT VICTORIA.
* FROM THURSDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:15 PM TUESDAY THE STAGE WAS 8.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.8 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 26.5 FEET THE BOAT RAMP AND GROVER'S BEND ARE UNDER WATER. WATER
REACHES MCCRIGHT DRIVE BEHIND RIPPAMONTI FIELD. AT 27.0 FEET MODERATE LOWLAND FLOODING OCCURS. THE FLOW IS WELL INTO RIVERSIDE PARK...APPROACHING LOW AREAS OF THE ZOO AND GOLF COURSE. LIVESTOCK ARE CUT OFF IN LOW AREAS OF THE FLOOD PLAIN ABOVE CUERO TO TIVOLI. WATER FILLS THE CITY OF VICTORIA'S OFF CHANNEL 
STORAGE LAKES AND CONTINUES FLOWING UNDER THE U.S. BUSINESS 59 EAST 
RELIEF BRIDGE.

$$

TXC057-469-211856-
/O.EXT.KCRP.FL.W.0006.120322T1900Z-000000T0000Z/
/DUPT2.2.ER.120322T1900Z.120325T0000Z.000000T0000Z.NO/
756 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  7:00 PM TUESDAY THE STAGE WAS 13.2 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 26.4 FEET BY SATURDAY EVENING.
* AT 26.0 FEET IRRIGATION AND OIL WELL PUMPS...TANK BATTERIES...AND 
EQUIPMENT IN THE LOWER FLOOD PLAIN BELOW VICTORIA FLOOD.  LIVESTOCK 
ARE CUT OFF...MAY HAVE TO BE FED BY BOAT...AND COULD DROWN.  HOMES 
DOWNSTREAM ABOVE HIGHWAY 35 ON THE LEFT BANK ARE CUT OFF.

$$

TXC057-175-469-210126-
/O.CAN.KCRP.FL.W.0007.000000T0000Z-120323T0441Z/
/GLIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN ANTONIO RIVER AT GOLIAD.
* AT  7:00 PM TUESDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.2 FEET 
  EARLY FRIDAY MORNING.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

GUADALUPE RIVER
  VICTORIA             21   8.8 TUE 07 PM   8.2 20.1 26.4 26.1 20.9
  BLOOMINGTON          20  13.2 TUE 07 PM  13.4 17.4 25.0 26.2 26.3

SAN ANTONIO RIVER
  GOLIAD               25   4.4 TUE 07 PM   5.5 10.3 16.2 18.0 13.5

$$$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:41 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 20, 6:41 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
641 AM CDT TUE MAR 20 2012

.DISCUSSION...LINE OF THUNDERSTORMS NOW APPROACHING THE COASTLINE.
WIND GUSTS IN EXCESS OF 35 MPH HAVE OCCURRED IMMEDIATELY ALONG THE
OUTFLOW BOUNDARY AND FRONT EDGE OF THE CONVECTION...BUT LAST FOR
ONLY UP TO 15 MINUTES. WITHIN THE THUNDERSTORMS WINDS ARE
GENERALLY GUSTING 25 TO 30 MPH. IT IS GETTING LESS LIKELY THAT WE
WILL SEE ANY SEVERE WEATHER ALONG THE LINE OF THUNDERSTORMS...BUT
WILL ERR ON THE SIDE OF CAUTION AND WAIT TO DROP ADDITIONAL
COUNTIES FROM THE WATCH UNTIL THUNDERSTORMS EXIT THE COUNTIES.

&&

.AVIATION...THUNDERSTORMS CONTINUE FOR THE NEXT HOUR OR TWO FOR
EASTERN TAF SITES ASSOCIATED WITH A COLD FRONT MOVING THROUGH THE
AREA. VCT WILL HOLD ONTO RAIN THE LONGEST...POSSIBLY AS LATE AS
NOON. A SLIGHT CHANCE FOR SHOWERS WILL EXIST IN THE AFTERNOON FOR
EASTERN TAF SITES...BUT CHANCES ARE TOO SMALL TO INCLUDE IN TAFS.
EXPECT VFR CONDITIONS TO DEVELOP BY MID MORNING BEHIND THE STORMS
FOR LRD...ALI...AND CRP TAF SITES. VCT WILL LIKELY HOLD MVFR CIGS
LATER THROUGH THE MORNING.

&&

.PREV DISCUSSION... /ISSUED 412 AM CDT TUE MAR 20 2012/

SHORT TERM (TODAY THROUGH WEDNESDAY)...SHOWERS AND THUNDERSTORMS
ARE ONGOING THIS MORNING AHEAD OF A COLD FRONT MOVING THROUGH THE
AREA. OUTFLOW BOUNDARY VISIBLE ON RADAR IS BEGINNING TO OUTRUN THE
LINE OF THUNDERSTORMS...WHICH SHOULD LOWER SEVERE THREAT FOR MUCH
OF THE AREA. STRONG WIND GUSTS AND A BRIEF QLCS TYPE TORNADO SPIN
UP ARE STILL POSSIBLE...ESPECIALLY FARTHER NORTH AND EAST IN THE
FORECAST AREA. BASED ON OBSERVATIONS AND MODEL GUIDANCE EXPECT
FRONT TO BE PUSHING OFFSHORE BETWEEN 7 AND 9 AM. WEAK UPGLIDE IS
INDICATED BEHIND THE FRONT...SO WILL SEE THE CHANCE FOR SHOWERS
TO LAG INTO THE LATER MORNING AND IN THE FAR EAST INTO THE
AFTERNOON. OVERNIGHT...700 MB FLOW IN BOTH THE NAM AND GFS BACK A
BIT FROM SOUTHWEST TO WEST...LEADING TO A PUSH BACK TO THE EAST OF
ISENTROPIC UPGLIDE. WITH THIS...HAVE TO KEEP THE SLIGHT CHANCE TO
CHANCE OF RAIN IN THE EAST THROUGH THE NIGHT. UPPER LOW WILL THEN
LIFT OUT OF THE AREA THROUGH THE DAY ON WEDNESDAY BRINGING AN END
TO PRECIPITATION CHANCES...AND BRINGING CLEARING SKIES BY THE
AFTERNOON.

WITH MODERATE NORTHWESTERLY FLOW AND MAINLY CLOUDY SKIES THINK
TEMPERATURES TODAY WILL TOP OUT IN THE MID TO UPPER 70S ACROSS THE
AREA. FOR MIN TEMPS TONIGHT CHOSE TO GO NEAR THE BIAS CORRECTED
MOSETA MODEL WHICH TENDS TO PERFORM WELL BEHIND A COLD FRONT. WITH
LOW TEMPS FROM THE UPPER 40S WEST TO THE LOWER 50S ELSEWHERE. WESTERLY
WINDS ON WEDNESDAY SHOULD ALLOW TEMPS TO WARM BACK INTO THE UPPER
70S AND LOWER 80S.

MARINE...A BAND OF THUNDERSTORMS WILL MOVE OFFSHORE MID MORNING
AHEAD OF THE COLD FRONT. STRONG ONSHORE WINDS HAVE BROUGHT WAVE
HEIGHTS IN DEEP WATER UP TO 9 TO 11 FT. WILL SEE THIS GRADUALLY
COME DOWN THIS AFTERNOON WHEN WE LOSE THE ONSHORE FLOW. SMALL
CRAFT ADVISORY CURRENTLY OUT UNTIL 10AM SHOULD COVER END OF STRONG
WINDS...BUT WILL HAVE TO MONITOR FOR POSSIBLE EXTENSION BASED ON
WAVE HEIGHTS.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...THE CUTOFF UPPER LOW
OVER NORTHWEST TEXAS/WESTERN OKLAHOMA WILL LIFT NORTHEAST WEDNESDAY
NIGHT INTO THURSDAY WITH NORTHWEST FLOW ALOFT BRINGING DRIER AIR
INTO THE AREA. WITH AN OCCLUDED LOW PRESSURE AREA NEAR THE RED RIVER
WEDNESDAY NIGHT...EXPECT A WEAK ONSHORE FLOW TO DEVELOP THAT WILL
BRING BACK SOME BOUNDARY LAYER MOISTURE INTO THE AREA. COULD EVEN
SEE PATCHY FOG OVER THE COASTAL PLAINS THURSDAY MORNING. AS THE
UPPER LOW MOVES EAST THROUGH THE MID-MISSISSIPPI VALLEY FRIDAY AND
INTO THE OHIO RIVER VALLEY SATURDAY...AN UPPER LEVEL RIDGE WILL
BUILD INTO SOUTH TEXAS FOR THE WEEKEND. THE UPPER RIDGE WILL SHIFT
EASTWARD BY MONDAY WITH A BROAD UPPER TROUGH MOVING INTO THE
SOUTHERN ROCKIES. VERY BENIGN PERIOD WITH JUST A GRADUAL WARMING
TREND TOWARD THE WEEKEND. LOW LEVEL FLOW WILL GRADUALLY INCREASE
SUNDAY INTO MONDAY WITH A CORRESPONDING INCREASE IN MOISTURE WITH
THE STRONGER MOISTURE RETURN EXPECTED ALONG THE RIO GRANDE. COULD
SEE SOME ISOLATED SHOWERS OVER THE FAR WEST ON MONDAY BUT MENTION
OF THREAT NOT WARRANTED FOR DAY 7 AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    77  51  78  54  81  /  70  30  10  10  10
VICTORIA          75  51  77  50  80  /  80  30  10  10  10
LAREDO            79  52  83  56  87  /  10  10  10  10  10
ALICE             76  51  79  52  84  /  50  20  10  10  10
ROCKPORT          76  53  76  58  80  /  80  30  10  10  10
COTULLA           76  48  78  49  83  /  20  10  10  10  10
KINGSVILLE        77  50  79  53  83  /  60  20  10  10  10
NAVY CORPUS       76  52  78  58  78  /  80  30  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     COASTAL FLOOD ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

PZ/83...SHORT TERM
TMT/89...LONG TERM
Hazardous weather outlook, Mar 20, 5:34 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
534 AM CDT TUE MAR 20 2012

TXZ229>234-239>247-211045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
534 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTH TEXAS THIS
MORNING. SOME THUNDERSTORMS MAY PRODUCE STRONG WINDS. A CHANCE FOR
THUNDERSTORMS WILL REMAIN IN THE EASTERN HALF OF THE AREA. THERE
WILL BE AN ELEVATED FIRE DANGER IN THE RIO GRANDE VALLEY AND
WESTERN BRUSH COUNTRY. THERE IS A MODERATE RISK OF RIP CURRENTS
AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-211045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
534 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL PUSH THROUGH THE MIDDLE TEXAS WATERS THIS
MORNING. SOME STORMS WILL BRING STRONG WINDS. A CHANCE OF
THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PZ/TMT

In the hours before

Local storm report, Mar 20, 6:50 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
650 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     GEORGE WEST             28.33N 98.12W
03/20/2012                   LIVE OAK           TX   LAW ENFORCEMENT

            REPORTS OF SEVERAL TREES DOWN...AS WELL AS ONE LIGHT
            POLE. REPORTS OF ROOF AND STRUCTURAL DAMAGE TO SEVERAL
            BUILDINGS IN THE DOWNTOWN AREA.

&&

DVOGELSA
Local storm report, Mar 20, 8:35 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
835 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     MARINE TSTM WIND 1 S ROCKPORT            28.02N 97.05W
03/20/2012  M42 MPH          ARANSAS            TX   MESONET

            ROCKPORT NOS REPORTED 36.5 KNOTS

0630 AM     MARINE TSTM WIND 18 E LOYOLA BEACH       27.30N 97.42W
03/20/2012  M44 MPH          GMZ230             TX   MESONET

            BAFFIN BAY TCOON REPORTED 38 KNOTS

0642 AM     MARINE TSTM WIND 9 SE CHAPMAN RANCH      27.50N 97.33W
03/20/2012  M40 MPH          GMZ230             TX   MESONET

            SOUTH BIRD ISLAND TCOON REPORTED 35 KNOTS

0648 AM     MARINE TSTM WIND 9 SSE CC NAS            27.58N 97.22W
03/20/2012  M45 MPH          NUECES             TX   MESONET

            BOB HALL PIER NOS REPORTED 39 KNOTS

0730 AM     MARINE TSTM WIND 21 E PORT OCONNOR       28.45N 96.05W
03/20/2012  M42 MPH          GMZ350             TX   MESONET

            PORT OCONNOR TCOON REPORTED 37 KNOTS

&&

RG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 11:27 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Mar 20, 12:15 AM CDTSevere Thunderstorm WarningCRPWebb45 min
Mar 20, 12:49 AM CDTSevere Thunderstorm WarningCRPLa Salle41 min
Mar 20, 1:32 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
Mar 20, 2:17 AM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb58 min
Mar 20, 2:26 AM CDTAreal Flood AdvisoryCRPLa Salle109 min
Mar 20, 3:06 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen54 min
Mar 20, 3:28 AM CDTSevere Thunderstorm WarningCRPLive Oak32 min
Mar 20, 3:36 AM CDTTornado WarningCRPBee, Live Oak24 min
Mar 20, 5:30 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun6 hr
Mar 20, 5:31 AM CDTSpecial Marine WarningCRP89 min
Mar 20, 6:30 AM CDTSpecial Marine WarningCRP60 min
Mar 20, 6:52 AM CDTSpecial Marine WarningCRP83 min
Mar 20, 7:30 AM CDTSpecial Marine WarningCRP60 min
Mar 20, 7:46 AM CDTRiver Flood WarningCRPCalhoun, Victoria4 days
Mar 20, 7:46 AM CDTRiver Flood WarningCRPCalhoun, Victoria7 days

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.